# SDR SWAA2021021848597

- Difficulty date: February 4, 2021
- Submitted: February 18, 2021
- Operation: Air carrier
- Aircraft: N566WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 32753
- Aircraft time: 61,404 hours, 31,141 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SLAT 3 CENTER FLEX SKIN LOWER SURFACE AT LT WING (1 EA) / REPAIRED CENTER FLEX SKIN LOWER SURFACE SLAT 3 AT LT WING IAW B737-700 SRM 51-70-04-2R-10 REPAIR 10 AND B737-700 SRM 51-70-04-2R-0 REPAIR GENERAL.TOOL USED CALIPER P/N:700-113-10; S/N: 0013226; DUE DATE:11 JAN 22; HOT BONDER P/N:HCS 9200B; S/N:15102320; DUE DATE:19 NOV 21; SCALE P/N:CL5000; S/N:AE-407340;DUE DATE:23 JUL 21
